Authors: Todorčević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Representing trees as relatively compact subsets of the first Baire class
Journal: Bulletin: Classe des sciences mathematiques et natturalles
Volume: 30
First page: 29
Last page: 45
Issue Date: 2005
Rank: M51
ISSN: 0561-7332
DOI: 10.2298/bmat0530029t

Show full item record

Page view(s)

13
checked on Jan 30, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.